Advanced search
Start date

Traveling wave for partial neutral functional differential equations

Grant number: 14/25818-9
Support type:Scholarships abroad - Research
Effective date (Start): August 14, 2015
Effective date (End): August 13, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Eduardo Alex Hernández Morales
Grantee:Eduardo Alex Hernández Morales
Host: Jianhong Wu
Home Institution: Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP). Universidade de São Paulo (USP). Ribeirão Preto , SP, Brazil
Research place: York University, Canada  


In this research project we intend to initiate a theory of traveling waves for partial differential equations of the neutral type. Our main goal is generalize the methods, models and results obtained recently by Jianhong Wu concerning the existence and qualitative properties of traveling waves for partial functional differential equations with delay.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HERNANDEZ, EDUARDO; WU, JIANHONG. TRAVELING WAVE FRONT FOR PARTIAL NEUTRAL DIFFERENTIAL EQUATIONS. Proceedings of the American Mathematical Society, v. 146, n. 4, p. 1603-1617, APR 2018. Web of Science Citations: 4.

Please report errors in scientific publications list by writing to: